This site is supported by donations to The OEIS Foundation.

CiteV

From OeisWiki
Jump to: navigation, search


About this page

  • This is part of the series of OEIS Wiki pages that list works citing the OEIS.
  • Additions to these pages are welcomed.
  • But if you add anything to these pages, please be very careful — remember that this is a scientific database. Spell authors' names, titles of papers, journal names, volume and page numbers, etc., carefully, and preserve the alphabetical ordering.
  • If you are unclear about what to do, contact one of the Editors-in-Chief before proceeding.
  • Works are arranged in alphabetical order by author's last name.
  • Works with the same set of authors are arranged by date, starting with the oldest.
  • This section lists works in which the first author's name begins with V.
  • The full list of sections is: A Ba Bi Ca Ci D E F G H I J K L M N O P Q R Sa Sl T U V W X Y Z.
  • For further information, see the main page for Works Citing OEIS.

References

  1. Daniel Vainsencher, Alfred M. Bruckstein, On isoperimetrically optimal polyforms, Theoretical Computer Science, Volume 406, Issues 1-2, 28 October 2008, Pages 146-159.
  2. Robert Vajda, Exploring Hermite interpolation polynomials using recursion, Annales Mathematicae et Informaticae, 45 (2015) pp. 151–160; http://ami.ektf.hu.
  3. Daniel P. Valente, The effect of topology on the dynamical behavior of oscillator networks, Ph. D. Thesis, Univ. Pennsylvalia, 2006; https://etda.libraries.psu.edu/paper/6914/2178
  4. Guy Valette, A Classification of Spherical Curves Based on Gauss Diagrams, Arnold Math J. (2016) 2:383–405, doi:10.1007/s40598-016-0049-3.
  5. Jean Paul Van Bendegem, The Heterogeneity of Mathematical Research, a chapter in Perspectives on Interrogative Models of Inquiry, Volume 8 of the series Logic, Argumentation & Reasoning pp 73-94, Springer 2015.
  6. Daan van Berkel, On a curious property of 3435], arXiv:0911.3038 [math.HO]
  7. Marcel Van de Vel, Shuffled equi-n-squares. arXiv:1701.02325 [math.CO], 2017.
  8. Alex van den Brandhof and Paul Levrie, Tandenstokerrij, Pythagoras, Viskundetijdschrift voor Jongeren, 55ste Jaargang, Nummer 6, Juni 2016, (see the cover, pages 1, 18, 19 and the back cover).
  9. W. van der Kallen, How to prove this polynomial always has integer values at all integers, arXiv preprint arXiv:1509.08811, 2015
  10. van der Kamp, Peter H., Growth of degrees of integrable mappings. J. Difference Equ. Appl. 18 (2012), no. 3, 447-460.
  11. Peter H. van der Kamp, Somos-4 and Somos-5 are arithmetic divisibility sequences, preprint arXiv:1505.00194 (A249020, A006720, A006721)
  12. van Fossen Conrad, Eric; Flajolet, Philippe, The Fermat cubic, elliptic functions, continued fractions and a combinatorial excursion. Sém. Lothar. Combin. 54 (2005/06), Art. B54g, 44 pp.
  13. Alfred J. van der Poorten, "Elliptic Curves and Continued Fractions", J. Integer Sequences, Volume 8, 2005, Article 05.2.5.
  14. van der Poorten, Alfred J.; Swart, Christine S. Recurrence relations for elliptic sequences: every Somos 4 is a Somos k. Bull. London Math. Soc. 38 (2006), no. 4, 546-554.
  15. Maran van Heesch, The multiplicative complexity of symmetric functions over a field with characteristic p, Thesis, 2014; http://alexandria.tue.nl/extra1/afstversl/wsk-i/heesch2014.pdf
  16. Mark van Hoeij, Erdal Imamoglu, Computing Hypergeometric Solutions of Second Order Linear Differential Equations using Quotients of Formal Solutions, preprint
  17. Mark van Hoeij, VJ Kunwar, Classifying (near)-Belyi maps with Five Exceptional Points, arXiv preprint arXiv:1604.08158, 2016
  18. Matty van-Son, Palindromic sequences of the Markov spectrum, arXiv:1804.10802 [math.NT], 2018. (A003602)
  19. S. H. M. van Zwam, Course Notes for MAT377 - Combinatorial Mathematics, Princeton University, Fall, 2012, see Section 2.8; https://web.math.princeton.edu/~svanzwam/pdf/notes.pdf
  20. Ilan Vardi, The error term in Golomb's sequence, Journal of Number Theory, Volume 40, Issue 1, January 1992, Pages 1-11.
  21. Jorge Garza Vargas, The Traffic Distribution of the Squared Unimodular Random Matrix and a Formula for the Moments of its ESD, Reports on Mathematical Physics (2018), Vol. 81, Issue 3, 273-282. doi:10.1016/S0034-4877(18)30044-2, also arXiv:1709.01498 [math.PR].
  22. V. K. Varma and H. Monien, Renormalization of two-body interactions due to higher-body interactions of lattice bosons, arXiv preprint arXiv:1211.5664, 2012
  23. VK Varma, S Pilati, VE Kravtsov, Conduction in quasi-periodic and quasi-random lattices: Fibonacci, Riemann, and Anderson models, arXiv preprint arXiv:1607.06276, 2016
  24. Vasic, Bane; Milenkovic, Olgica, Combinatorial constructions of low-density parity-check codes for iterative decoding. IEEE Trans. Inform. Theory 50 (2004), no. 6, 1156-1176.
  25. Vasilis, Jonatan The ring lemma in three dimensions. Geom. Dedicata 152 (2011), 51-62.
  26. Jon E. Vatne, The sequence of middle divisors is unbounded, arXiv preprint arXiv:1607.02122, 2016
  27. Vincent Vatter, Enumeration schemes for restricted permutations (2005), arXiv:math/0510044, doi:10.1017/S0963548307008516, Comb. Prob. Comput. 17 (01) (2008) 137-159
  28. Vatter, Vincent Small permutation classes. Proc. Lond. Math. Soc. (3) 103 (2011), no. 5, 879-921.
  29. V. Vatter, An Erdos-Hajnal analogue for permutation classes, arXiv preprint arXiv:1511.01076, 2015
  30. Vincent Vatter, Permutation classes, arXiv:1409.5159
  31. Eduard I. Vatutin, Stepan E. Kochemazov, Oleg S. Zaikin, doi:10.1007/978-3-319-67035-5_9 Applying Volunteer and Parallel Computing for Enumerating Diagonal Latin Squares of Order 9. In: Sokolinsky L., Zymbler M. (eds), Parallel Computational Technologies. PCT 2017. Communications in Computer and Information Science, vol. 753, Springer, Cham. pp. 114-129.
  32. Eduard I. Vatutin, V. S. Titov, O. S. Zaikin, S. E. Kochemazov, S. U. Valyaev, A. D. Zhuravlev, M. O. Manzuk, Using grid systems for enumerating combinatorial objects with example of diagonal Latin squares, Information technologies and mathematical modeling of systems (2016), pp. 154-157. (in Russian)
  33. Vatutin E.I., Zaikin O.S., Zhuravlev A.D., Manzyuk M.O., Kochemazov S.E., Titov V.S., Using grid systems for enumerating combinatorial objects on example of diagonal Latin squares. CEUR Workshop proceedings. Selected Papers of the 7th International Conference Distributed Computing and Grid-technologies in Science and Education. 2017. Vol. 1787. pp. 486-490. urn:nbn:de:0074-1787-5.
  34. N. Vaughan, Swapping algorithm and meta-heuristic solutions for combinatorial optimization n-queens problem, in: Science and Information Conference (SAI), 2015 28-30 July 2015 Pages: 102 - 104 INSPEC Accession Number: 15420003 Conference Location : London doi:10.1109/SAI.2015.7237132
  35. Rafael Vazquez, M Krstic, Boundary control of a singular reaction-diffusion equation on a disk, arXiv preprint arXiv:1601.02010, 2016
  36. Andrea Velenich, Claudio Chamon, Leticia F. Cugliandolo and Dirk Kreimer, On the Brownian gas: a field theory with a Poissonian ground state (2008); arXiv:0802.3212
  37. Vella, Antoine, Pattern avoidance in permutations: linear and cyclic orders. Permutation patterns (Otago, 2003). Electron. J. Combin. 9 (2002/03), no. 2, Research paper 18, 43 pp.
  38. P Vellucci, AM Bersani, The class of Lucas-Lehmer polynomials, arXiv preprint arXiv:1603.01989, 2016
  39. Pierluigi Vellucci, AM Bersani, New formulas for pi involving infinite nested square roots and Gray code, arXiv preprint arXiv:1606.09597, 2016 (The OEIS is cited in version 1, but has been dropped from version 4.)
  40. Vasiliki Velona, Encoding and avoiding 2-connected patterns in polygon dissections and outerplanar graphs, arXiv:1802.03719 [math.CO], 2018. (A046736)
  41. B. J. Venkatachala, A curious bijection on natural numbers, JIS 12 (2009) 09.8.1
  42. Venturina, Randy, Nikhil Gupta, Franco Iacomella, The Decenternet Initiative, 2018. PDF (A000079, A001787, A001788, A001789, A091159)
  43. Linas Vepstas, On the Beta Transformation, 2018. PDF (A000045, A000073, A000078, A000930, A001037, A001591, A003269, A058265, A060006, A060945, A060961, A072223, A075778, A079971, A079975, A079976, A086088, A086106, A088559, A092526, A103814, A109134, A192918, A263719, A293506)
  44. A. Vera-López, M. A. Carcia-Sánchez, O. Basova, F. J. Vera-López, doi:10.1016/j.disc.2014.05.017, A generalization of Catalan numbers, Discr. Math. 332 (2014) 23-39
  45. T. Verhoeff, "Rectangular and Trapezoidal Arrangements", J. Integer Sequences, Volume 2, 1999, Article 99.1.6.
  46. Mats Vermeeren, A dynamical solution to the Basel problem, arXiv preprint arXiv:1506.05288, 2015
  47. H. A. Verrill, Sums of squares of binomial coefficients, with applications to Picard-Fuchs equations, arXiv:math/0407327
  48. F. Verstraete, J.I. Cirac, Matrix product states represent ground states faithfully (2005), arXiv:cond-mat/0505140.
  49. Jetro Vesti, Rich square-free words, arXiv:1603.01058 [math.CO], 2016.
  50. Samuel Alexandre Vidal, An Optimal Algorithm to Generate Pointed Trivalent Diagrams and Pointed Triangular Maps (2007), arXiv:0706.0969 and doi:10.1016/j.tcs.2010.04.026 Theor. Comp. Sci. 411 (2010) 2945-2967.
  51. S Vidhyalakshmi, V Krithika, K Agalya, On The Negative Pell Equation, International Journal of Emerging Technologies in Engineering Research (IJETER), Volume 4, Issue 2, February (2016) www.ijeter.everscience.org,
  52. R. Vidunas, MacMahon's master theorem and totally mixed Nash equilibria, arXiv preprint arXiv:1401.5400, 2014
  53. M. Vielhaber, On the linear complexity of multisequences, bijections between Zahlen and Number tuples, and partitions, in Applied Algebra and Number Theory, edited by Gerhard Larcher, et al., Cambridge Univ. Press, 2014.
  54. M. Vielhaber and M. del Pilar Canales Chacon, The Linear Complexity Deviation of Multisequences: Formulae for Finite Lengths and Asymptotic Distributions, in T. Hellesth and J. Jedwab, eds., SETA 2012, LNCS 7280, 2012, pp. 168-180.
  55. A. Vieru, Agoh's conjecture: its proof, its generalizations, its analogues, arXiv:1107.2938, 2011.
  56. Andrei Vieru, Euler constant as a renormalized value of Riemann zeta function at its pole. Rationals related to Dirichlet L-functions, preprint arXiv:1306.0496 (A008836, A112932)
  57. Andrei Vieru, Analytic renormalization of multiple zeta functions. Geometry and combinatorics of generalized Euler reflection formula for MZV, arXiv preprint arXiv:1601.04703, 2016
  58. C. Vignat and T. Wakhare, Finite generating functions for the sum of digits sequence, arXiv:1708.06479 [math.NT], 2017.
  59. Sujith Vijay, On large primitive subsets of {1, 2, ..., 2n}, arXiv:1804.01740 [math.CO], 2018. (A174094)
  60. A .Vijayasankar, M. A. Gopalan, V. Krithika, On The Negative Pell Equation y2 = 112x2 - 7, International Journal of Engineering and Applied Sciences (IJEAS), Volume 4, Issue 7, July 2017. (A031396, A031398, A130226)
  61. Antre Rishikesh Vilas, A. Cendil Kumar, Goli Divakar, Andhale Ganesh Sakharam and Jomon Joseph, Structure, Shape, Ms Spectral Data and Biological Activities of Fullerenes; http://www.pharmabooksyndicate.com/issues_ijddd/488_full.pdf.
  62. Andrew Vince and Miklos Bona, The Number of Ways to Assemble a Graph, Arxiv preprint arXiv:1204.3842, 2012
  63. Le Anh Vinh, "On Fibonacci-Like Sequences", J. Integer Sequences, Volume 10, 2007, Article 07.10.2.
  64. A. Viola, Analysis of Hashing Algorithms and a New Mathematical Transform
  65. Audace Amen Vioutou Dossou-Olory, Stephan Wagner, Inducibility of Topological Trees, arXiv:1802.06696 [math.CO], 2018. (A000669)
  66. Audace Amen Vioutou Dossou-Olory, The topological trees with extremal Matula numbers, arXiv:1806.03995 [math.CO], 2018. (A000669)
  67. Elaine E. Visitacion, Renalyn T. Boado, Mary Ann V. Doria, Eduard M. Albay, On Harshad Number, DMMMSU-CAS Science Monitor (2016-2017) Vol. 15 No. 2, 134-138. PDF (A005349)
  68. Wietske Visser, Koen V. Hindriks and Catholijn M. Jonker, Goal-based Qualitative Preference Systems, PDF, 2012.
  69. Markus Voge, Anthony J. Guttmann, On the number of hexagonal polyominoes, Theoretical Computer Science, Volume 307, Issue 2, 7 October 2003, Pages 433-453.
  70. Manuel Vogel, Motion of a Single Particle in a Real Penning Trap, Particle Confinement in Penning Traps, Springer Series on Atomic, Optical, and Plasma Physics, Vol. 100. Springer, Cham. 2018, 61-88. doi:10.1007/978-3-319-76264-7_6 (A000217)
  71. A. Vogt, Resummation of small-x double logarithms in QCD: semi-inclusive electron-positron annihilation, Arxiv preprint arXiv:1108.2993, 2011. Also J. High Energy Phys. 2011 (10) (2011) # 025 doi:10.1007/JHEP10(2011)025
  72. A. Vogt, C. H. Kom, N. A. Lo Presti, G. Soar et al., Progress on double-logarithmic large-x and small-x resummations for (semi-) inclusive hard processes, arXiv preprint arXiv:1212.2932, 2012
  73. N. G. Voll, Some identities for four term recurrence relations, Fib. Quart., 51 (2013), 268-273.
  74. vom Scheidt, J.; Starkloff, H.-J.; Wunderlich, R. Stationary solutions of random differential equations with polynomial nonlinearities. Stochastic Anal. Appl. 19 (2001), no. 6, 1059-1075.
  75. von zur Gathen, Joachim; Viola, Alfredo; Ziegler, Konstantin Counting reducible, powerful, and relatively irreducible multivariate polynomials over finite fields. SIAM J. Discrete Math. 27 (2013), no. 2, 855-891.
  76. J. von zur Gathen, K. Ziegler, Survey on counting special types of polynomials, arXiv preprint arXiv:1407.2970, 2014
  77. P. Vondruska, Fermatuv test primality, Carmichaelova císla, bezctvercová císla, Crypto-World 6 and 7-8 (2000). (Cást I,Cást II).
  78. P. O. Vontobel, Counting balanced sequences w/o forbidden patterns via the Bethe approximation and loop calculus, Information Theory (ISIT), 2014 IEEE International Symposium on, June 29 2014-July 4 2014 Page(s): 1608-1612.
  79. G. Vostrov, R. Opiata, Computer modeling of dynamic processes in analytic number theory, Electrical and Computer Systems (Електротехнічні та комп'ютерні системи) 2018, No. 28, Issue 104, 240-247. PDF (A082654)
  80. P. Vrana, On the algebra of local unitary invariants of pure and mixed quantum states, J. Phys A: Math. Theor. 44 (2011) 225304 doi:10.1088/1751-8113/44/22/225304
  81. M. Vsemirnov, "A New Fibonacci-like Sequence of Composite Numbers", J. Integer Sequences, Volume 7, 2004, Article 04.3.7.
  82. M. Vsemirnov, doi:10.1016/j.laa.2011.08.039 On the evaluation of R. Chapmans evil determinant], Lin. Alg. Applic. (2011)
  83. M. Vsemirnov, On R. Chapman's "evil determinant": case p == 1 (mod 4), Arxiv preprint arXiv:1108.4031, 2011
  84. Bojan Vučković and Miodrag Živković, Row Space Cardinalities Above 2n - 2 + 2n - 3, ResearchGate, January 2017.

About this page

  • This is part of the series of OEIS Wiki pages that list works citing the OEIS.
  • Additions to these pages are welcomed.
  • But if you add anything to these pages, please be very careful — remember that this is a scientific database. Spell authors' names, titles of papers, journal names, volume and page numbers, etc., carefully, and preserve the alphabetical ordering.
  • If you are unclear about what to do, contact one of the Editors-in-Chief before proceeding.
  • Works are arranged in alphabetical order by author's last name.
  • Works with the same set of authors are arranged by date, starting with the oldest.
  • The full list of sections is: A Ba Bi Ca Ci D E F G H I J K L M N O P Q R Sa Sl T U V W X Y Z.
  • For further information, see the main page for Works Citing OEIS.